Sh:512

Bib entry
@article{Sh:512,
 author = {Balcerzak, Marek and Ros{\l}anowski, Andrzej and Shelah, Saharon},
 title = {{Ideals without ccc}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {63},
 number = {1},
 year = {1998},
 pages = {128--148},
 issn = {0022-4812},
 doi = {10.2307/2586592},
 mrclass = {03E15 (03E35 03E55 54H05)},
 mrnumber = {1610790},
 mrreviewer = {Miroslav Repick\'y},
 doi = {10.2307/2586592},
 note = {\href{https://arxiv.org/abs/math/9610219}{arXiv: math/9610219}},
 arxiv_number = {math/9610219}
}